Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hypercentral residuals of a join of subnormal subgroups


Author: Jennifer Whitehead
Journal: Proc. Amer. Math. Soc. 85 (1982), 15-18
MSC: Primary 20E07; Secondary 20F26
MathSciNet review: 647888
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the hypercentral residual of a group of finite rank, generated by two subnormal subgroups, is the join of the hypercentral residuals of the generating subnormal subgroups. The theorem is subject to the condition that, when factored by their hypercentral residuals, these groups are hypercentral.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E07, 20F26

Retrieve articles in all journals with MSC: 20E07, 20F26


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0647888-6
PII: S 0002-9939(1982)0647888-6
Keywords: Subnormal subgroup, hypercentral residual, finite rank
Article copyright: © Copyright 1982 American Mathematical Society